# SDR 2024FA0000793

- Difficulty date: October 28, 2024
- Submitted: October 28, 2024
- Operation: General aviation
- Aircraft: N692QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0225
- Aircraft time: 4,989 hours, 3,286 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 99146699
- Part serial: 2356
- Condition: Failed
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE STARTING DELIVERY CHECKLIST, NOTICED THE RH INBOARD FLAP NOT LINED UP WITH THE TRAILING EDGE WHEN FLAPS WERE RETRACTED. TROUBLESHOT SYSTEM AND FOUND RH INBD FLAP, INBD ACTUATOR TO BE FAILED. OIL PRESENCE ALL OVER ACTUATOR EXTERNALLY AND THE ROD END THAT THREADS INTO THE JACK SCREW SHAFT HA THREADS STRIPPED  AND DAMAGED ALLOWING THE JAM NUT TO LOOSEN. THIS ALLOWED THE ROD END TO UNTHREAD FROM THE JACKSCREW DURING OPERATIONS. REMOVED AND REPLACED THE RH INBOARD FLAP ACTUATOR WITH A NETJETS SUPPLIED OVERHAULED ACTUATOR. OPS CHECKS AND TRAVEL CHECKS GOOD AT THIS TIME. IAW CESSNA 680A AMM 27-50-05.
